MathSciNet Relay Station
MathSciNet bibliographic data
MR1089159 15A24 (65F15)
Kenney, Charles; Laub, Alan J. Rational iterative methods for the matrix sign function. SIAM J. Matrix Anal. Appl. 12 (1991), no. 2, 273–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement